While clinical studies indicate a link between lisinopril and weight gain, it is unclear if this is actually because of the medication or due to something else. If the weight gain is rapid, this may be a sign of congestive heart failure and should be reported to the doc. If you are taking lisinopril and weight gain occurs gradually, try increasing your exercise or eating a heart-healthy diet.
Take care, best wishes!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2010 • 1 answer
Lisinopril - I am noticing bloating, being tired and weight gain. I try to cut down on my eating but
Posted 26 Dec 2011 • 2 answers
Posted 14 Jan 2012 • 8 answers
Posted 19 Dec 2014 • 2 answers
Posted 24 May 2015 • 1 answer